Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 277, NWS St. Louis, MO

June 4, 2008Monroe County, Randolph County, Saint Clair County, Illinois; Jefferson County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 4, 2008, 2:55 AM CDT for Monroe County, Randolph County, Saint Clair County, Illinois; Jefferson County, Missouri. It was in force for 50 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2008, 2:55 AM CDT (07:55 UTC)
Expired
Jun 4, 2008, 3:45 AM CDT
In force
50 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Jefferson County, MO

The radar

The St Louis radar (KLSX), 63 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 3:29 AM CDTTSTM WND GST 59Freeburg, IL
Jun 4, 3:30 AM CDTTSTM WND DMGNew Athens, IL3 TO 4 INCH LIMBS AND WIRES DOWN FROM NEW ATHENS TO MARISSA....APPROX TIME 330 TO 340 AM
Jun 4, 3:31 AM CDTTSTM WND DMG5 Se Red Bud, ILINTENSE WINDS...HOUSE SHAKING...CORRECTION TO LOCATION
Jun 4, 3:31 AM CDTTSTM WND DMGRed Bud, ILINTENSE WINDS...HOUSE SHAKING
Jun 4, 3:35 AM CDTTSTM WND DMG5 Se Red Bud, ILPOLE BARN WAS SHIFTED OFF ITS FOUNDATION...TWO OVERHEAD DOORS CAVED IN AND PART OF THE ROOF PEELED OFF. ALSO...HOME SUFFERED MINOR DAMGE TO GUTTERS AND PORCH.
Jun 4, 3:40 AM CDTTSTM WND DMGBaldwin, ILTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 2:06 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.9 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2538 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2538 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
3.9
Supercell composite
14.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 040755
SVRLSX
ILC133-157-163-MOC099-040845-
/O.NEW.KLSX.SV.W.0277.080604T0755Z-080604T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
255 AM CDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JEFFERSON COUNTY IN EAST CENTRAL MISSOURI
  MONROE COUNTY IN SOUTHWEST ILLINOIS
  NORTHERN RANDOLPH COUNTY IN SOUTHWEST ILLINOIS
  ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 345 AM CDT

* AT 251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
  SOUTHEAST OF HILLSBORO...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FESTUS...
  CRYSTAL CITY...
  HERCULANEUM...
  VALMEYER...
  WATERLOO...
  NEW DESIGN...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3808 9057 3833 9057 3851 8988 3817 8977
TIME...MOT...LOC 0755Z 252DEG 45KT 3822 9046

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:53 AM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 4, 12:53 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1253 AM CDT WED JUN 4 2008

.DISCUSSION...
/420 PM CDT TUE JUN 3 2008/
THE MAIN CONCERNS OVER THE NEXT 12 HOURS REVOLVE AROUND FLASH
FLOOD AND SEVERE WEATHER POTENTIAL. NEARLY SATURATED GROUND FROM
ALL OF THE RECENT HEAVY RAINFALL THAT HAS OCCURRED OVER A WIDE
SWATH OF THE FA...THE VERY RECENT HEAVY RAINFALL THAT OCCURRED
THIS MORNING OVER THE NRN AND NERN FA...AND MANY AREA RIVERS ARE
ALREADY NEAR BANKFULL OR IN FLOOD HAVE RAISED CONCERN LEVELS FOR
FLASH FLOODING. ADD TO THAT THE POTENTIAL FOR ADDITIONAL HEAVY
RAIN PRODUCING STORMS FROM TRAINING ALONG THE W-E ORIENTED LO
LEVEL BOUNDARY...AND RESULTING FFG VALUES OVER 6 HOURS ARE LESS
THAN 2 INCHES OVER A LARGE AREA OF THE FA. VERY RICH MOISTURE THRU
THE COLUMN WILL CONTRIBUTE TO HI EFFICIENCY RAIN SO HAVE ISSUED A
FFA FOR TONIGHT TO COVER THESE CONCERNS.

SEVERE WEATHER ALSO REMAINS A THREAT TONIGHT. BOUNDARY HAS BEEN LAID
OUT OVER THE NRN AND NERN FA FROM TWO MCS THAT WENT THRU THE AREA
THIS MORNING. THIS WILL BE ONE AREA OF FOCUS. BUT ANOTHER AREA HAS
TAKEN SHAPE IN ADVANCE OF A SHORTWAVE MOVING EWD...WITH DEVELOPMENT
OF CU FIELD OVER ERN KS AND WRN AND NRN MO. BETWEEN THESE TWO AREAS
FOR TSRA FOCUS...AND CONTINUED DE-STABILIZATION AS LI/S HAVE DROPPED
TO -10 OVER MUCH OF THE AREA...LOOK FOR NEW TSRA INITATION TO OCCUR
BY 22/23Z. DEGREE OF INSTABILITY IN THE AMS...LOOKING AT MID LEVEL
LAPSE RATES AND SHEAR...WILL ENABLE STORMS TO RAPIDLY INTENSIFY TO
SEVERE LEVELS. SHEAR IS FAVORABLE FOR TORNADIC STORMS EARLY ON.

WITH MID LEVEL FLOW BACKING FROM ZONAL TO SWLY BY THURSDAY...LOOK
FOR FRONTAL BOUNDARIES THAT COULD SERVE AS A FOCUS TO LARGELY SHIFT
THE ACTION NWD...LEAVING A SMALL QUIET PERIOD FOR OUR FA. THIS WILL
BE BROKEN WHEN A STRONG SHORTWAVE TAKES A SWIPE AT OUR FA LATE
THURSDAY NIGHT AND FRIDAY.

FOR THE EXTENDED PERIOD (FRIDAY NIGHT - TUESDAY)...MODELS ARE IN
REASONABLE AGREEMENT ON A PERISTENT SWLY MID LEVEL FLOW PATTERN THAT
WILL TAKE HOLD OVER THE MID MS VALLEY...WITH A STUBBORN H500 HI OVER
THE SERN CONUS AND A SERIES OF SHORTWAVES THAT WILL SEEK TO CUT INTO
THIS HI DURING THIS TIME. AT THE SURFACE...THIS WILL MAKE IT TOUGH
FOR ANY FRONTS TO MOVE INTO OUR AREA OR PERSIST FOR VERY LONG. THE
BEST CHANCE FOR A FRONTAL INTRUSION INTO OUR AREA WILL BE EARLY IN
THE PERIOD...FRIDAY NIGHT AND EARLY SATURDAY...UNTIL MID LEVEL FLOW
BACKS MORE AND FORCES ANY FRONTS TO OUR N. HAVE THE BEST PCPN
CHANCES DURING FRIDAY NIGHT AND SATURDAY...AND LIMIT ANY OTHER PCPN
CHANCES TO SLIGHT CHANCE UNTIL WE GET A BETTER HANDLE ON POSSIBLE
OUTFLOW EFFECTS FROM ANY MCS THAT MOVE THRU. SLY SFC WINDS WILL BE
DOMINANT DURING THIS PERIOD. THIS WILL MAINTAIN OUR ABOVE NORMAL
TEMPERATURES.

TES

&&

.AVIATION...
/1246 AM CDT WED JUN 4 2008/
FOR THE 06Z TAFS...
PRIMARY CONCERN FOR AVIATORS IS TIMING AND STRENGTH OF CONVECTION
ACROSS THE BI-STATE REGION FOR THE NEXT 24 HOURS. MODEL GUIDANCE
IS NOT DEPICTING THE CURRENT SITUATION WELL...SO I AM NOT VERY
CONFIDENT IN ANY OF THE MODELS FOR THIS AVIATION FORECAST.
BASICALLY IT APPEARS THAT THE CONVECTION OVER CENTRAL AND
SOUTHWEST MISSOURI WILL CONTINUE TO SPREAD EASTWARD WITH GUSTY
SOUTHERLY FLOW AHEAD OF IT...BRIEFLY GUSTING TO THE WEST AS THE
STORMS MOVE THROUGH. STORMS OVER SOUTHWEST ILLINOIS WILL CONTINUE
EASTWARD AND OUT OF THE AREA THROUGH THE EARLY MORNING. FLIGHT
CONDITIONS SHOULD REMAIN VFR OUTSIDE OF ACTIVE CONVECTION.
A WARM...MOIST...AND UNSTABLE SUMMERTIME PATTERN HAS BECOME
ENTRENCHED ACROSS THE AREA. THEREFORE I ENVISION SCATTERED
THUNDERSTORMS TO BREAK OUT DURING THE AFTERNOON0N PRIMARILY ALONG
AND EAST OF THE MISSISSIPPI RIVER

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-FRANKLIN-GASCONADE-JEFFERSON-KNOX-LEWIS-
     LINCOLN-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-
     SHELBY-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-WARREN.

IL...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ADAMS IL-BOND
     IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
     JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
     MONTGOMERY IL-PIKE IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jun 3, 4:20 PM CDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
420 PM CDT TUE JUN 3 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
420 PM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS OVER MUCH OF
THE BI-STATE AREA INTO LATE THIS EVENING...ROUGHLY NORTH OF A
LINE FROM SPARTA ILLINOIS TO ROLLA MISSOURI. THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF THE AREA.
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO
GOLF BALL SIZE...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND
EVEN STRONG TORNADOES. FOR FURTHER INFORMATION ON CONVECTIVE
WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER
WATCH PRODUCTS.

THE COMBINATION OF RECENT HEAVY RAINFALL...RIVERS AT BANKFULL...
AND THE POTENTIAL FOR HEAVY RAINFALL PRODUCING STORMS...A FLASH
FLOOD WATCH IS IN EFFECT FOR MUCH OF THE AREA. FOR FURTHER
INFORMATION...PLEASE REFER TO THE WATCH PRODUCT.

SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE
MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY.
SEVERE THUNDERSTORMS WILL BE POSSIBLE AT LEAST EACH DAY THROUGH
FRIDAY.

LOOK FOR WINDY CONDITIONS ON THURSDAY...WITH SOUTH WINDS GUSTING
TO AS HIGH AS 35 MPH.

SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE
MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FOR MUCH OF THE AREA THROUGH LATE
EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...
FLOODING...OR HEAVY RAINFALL MEASUREMENTS TO THE NATIONAL WEATHER
SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, Jun 3, 11:34 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1134 PM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1133 PM     FUNNEL CLOUD     2 SE FRANKFORD          39.47N  91.29W
06/03/2008                   PIKE               MO   COUNTY OFFICIAL

            SPOTTER CALLED IN FUNNEL CLOUD REPORT...OBSERVED
            SOUTHEAST OF FRANKFORD HEADING TOWARD LOUISIANA.

&&

EVENT NUMBER 00363

CVKING
Special weather statement, Jun 4, 12:36 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1236 AM CDT WED JUN 4 2008

MOZ049>051-059-040600-
OSAGE MO-GASCONADE MO-CALLAWAY MO-MONTGOMERY MO-
1236 AM CDT WED JUN 4 2008

AT 1236 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES WEST OF CHAMOIS TO
3 MILES WEST OF FREEBURG...MOVING NORTHEAST AT 35 MPH.

THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 35 MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING AS IT
AFFECTS AMERICUS...MORRISON...GASCONADE...RHINELAND...BIG SPRING AND
MOUNT STERLING BETWEEN 1236 AM AND 100 AM.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT. PEOPLE THROUGHOUT THE AREA SHOULD CAREFULLY
MONITOR WEATHER DEVELOPMENTS OVER THE NEXT FEW HOURS.

BRITT
Special weather statement, Jun 4, 12:55 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1255 AM CDT WED JUN 4 2008

MOZ049-051-059-060-062-040630-
FRANKLIN MO-OSAGE MO-GASCONADE MO-WARREN MO-MONTGOMERY MO-
1255 AM CDT WED JUN 4 2008

AT 1255 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF HERMANN TO
BLAND...MOVING EAST AT 38 MPH.

THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 35 MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING AS IT
AFFECTS RHINELAND...CANAAN...MCKITTRICK...OWENSVILLE...HERMANN...
DRAKE...ROSE BUD...BERGER...JAPAN AND GERALD BETWEEN 1255 AM AND 130
AM.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT. PEOPLE THROUGHOUT THE AREA SHOULD CAREFULLY
MONITOR WEATHER DEVELOPMENTS OVER THE NEXT FEW HOURS.

BRITT
Local storm report, Jun 4, 1:18 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
118 AM CDT WED JUN 04 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0116 AM     TSTM WND GST     CALIFORNIA              38.63N  92.57W
06/04/2008  E60 MPH          MONITEAU           MO   LAW ENFORCEMENT

&&

EVENT NUMBER 00364

WB
Special weather statement, Jun 4, 2:15 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
215 AM CDT WED JUN 4 2008

MOZ062-065-072>074-084-040745-
IRON MO-ST. FRANCOIS MO-WASHINGTON MO-CRAWFORD MO-JEFFERSON MO-
FRANKLIN MO-
215 AM CDT WED JUN 4 2008

AT 215 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST OF ST.
CLAIR TO 10 MILES SOUTHWEST OF CHERRYVILLE...MOVING EAST AT 45 MPH.

THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 45 MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING AS IT
AFFECTS ST. CLAIR...PARKWAY...CHERRYVILLE...MOSELLE...PINEY
PARK...ANTHONIES MILL...DILLARD...LONEDELL...DAVISVILLE AND VIBURNUM
BETWEEN 215 AM AND 245 AM.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A TORNADO WATCH IS IN
EFFECT. PEOPLE THROUGHOUT THE AREA SHOULD CAREFULLY MONITOR WEATHER
DEVELOPMENTS OVER THE NEXT FEW HOURS.

BRITT
Special weather statement, Jun 4, 2:43 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
243 AM CDT WED JUN 4 2008

ILZ100>102-MOZ063>065-073>075-084-040815-
MONROE IL-ST. CLAIR IL-MADISON IL-IRON MO-ST. FRANCOIS MO-
STE. GENEVIEVE MO-WASHINGTON MO-JEFFERSON MO-ST. LOUIS CITY MO-
ST. LOUIS MO-
243 AM CDT WED JUN 4 2008

AT 243 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BRIDGETON TO 20 MILES
SOUTHWEST OF STEELVILLE...MOVING EAST AT 45 MPH.

THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS
IN EXCESS OF 45 MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING AS IT
AFFECTS THE ST. LOUIS METRO AREA...DE SOTO...PARK HILLS AND
FARMINGTON BETWEEN 243 AM AND 315 AM.

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:41 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Pike49 min
Jun 3, 7:57 PM CDTTornado WarningLSXCalhoun, Greene, Pike48 min
Jun 3, 8:11 PM CDTTornado WarningLSXGreene, Jersey49 min
Jun 3, 8:35 PM CDTFlash Flood WarningLSXCalhoun, Greene, Pike4 hr
Jun 3, 8:52 PM CDTTornado WarningLSXGreene, Macoupin38 min
Jun 3, 9:06 PM CDTTornado WarningLSXCalhoun, Greene, Jersey39 min
Jun 3, 9:43 PM CDTTornado WarningLSXGreene, Jersey, Macoupin47 min
Jun 3, 9:53 PM CDTRiver Flood WarningLSXSaint Clair36 days
Jun 3, 10:43 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery35 min
Jun 3, 11:10 PM CDTTornado WarningLSXPike50 min
Jun 4, 12:23 AM CDTFlash Flood WarningLSXPike6 hr
Jun 4, 3:11 AM CDTTornado WarningLSXMonroe, Randolph, Saint Clair34 min
Jun 4, 3:39 AM CDTTornado WarningLSXRandolph, Saint Clair, Washington21 min
Jun 4, 3:53 AM CDTTornado WarningLSXWashington28 min
Jun 4, 1:31 PM CDTSevere Thunderstorm WarningLSXFayette14 min
Jun 3, 7:28 PM CDTSevere Thunderstorm WarningLSXKnox, Shelby47 min
Jun 3, 8:00 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Shelby35 min
Jun 3, 8:09 PM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Shelby44 min
Jun 3, 8:20 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike40 min
Jun 3, 8:33 PM CDTRiver Flood WarningLSXLincoln62 hr
Jun 3, 8:43 PM CDTTornado WarningLSXLincoln, Pike32 min
Jun 3, 9:01 PM CDTFlash Flood WarningLSXShelby6 hr
Jun 3, 10:06 PM CDTFlash Flood WarningLSXMarion6 hr
Jun 3, 10:46 PM CDTFlash Flood WarningLSXKnox6 hr
Jun 4, 1:19 AM CDTFlash Flood WarningLSXCole, Moniteau4 hr
Jun 4, 1:21 AM CDTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau26 min
Jun 4, 2:50 AM CDTAreal Flood WarningLSXKnox, Marion, Shelby8 hr
Jun 4, 8:12 AM CDTRiver Flood WarningLSXMarion27 hr
Jun 4, 10:41 AM CDTAreal Flood WarningLSXKnox, Shelby12 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.